# SDR QXEA2012083100968

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 14,128 hours, 15,058 cycles
- Engine: Pwc PW150A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN AFT CARGO COMPARTMENT.  INSPECTED AFT CARGO COMPARTMENT FOR ANY OBVIOUS DEFECTS, NONE NOTED.  REMOVED BOTH LIGHT ASSY AND INSPECTED FOR SIGNS OF ARCING OR BURNING.  FOUND LOOSE GROUND WIRE AND BAD SOCKET ON FWD LIGHT ASSY IN AFT CARGO COMPARTMENT. REPLACED BOTH LIGHT ASSY WITH NEW ONES, OPS CHECK GOOD.
